Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 18, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Expansion problems of ordinary linear differential equations with auxiliary conditions at more than two points
Charles E. Wilder.
Trans. Amer. Math. Soc. 18 (1917), 415-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501077
A memoir on the doctrine of associated forms
O. E. Glenn.
Trans. Amer. Math. Soc. 18 (1917), 443-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501078
The degree and class of multiply transitive groups
W. A. Manning.
Trans. Amer. Math. Soc. 18 (1917), 463-479
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501079
Some geometric characterizations of isothermal nets on a curved surface
Gabriel M. Green.
Trans. Amer. Math. Soc. 18 (1917), 480-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501080
A new method in boundary problems for differential equations
R. G. D. Richardson.
Trans. Amer. Math. Soc. 18 (1917), 489-518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501081
Note supplementary to the paper “On certain pairs of transcendental functions whose roots separate each other”
Maxime Bôcher.
Trans. Amer. Math. Soc. 18 (1917), 519-521
Abstract, references and article information
Full-text PDF Free Access    
A theorem for space analogous to Cesàro’s theorem for plane isogonal systems
Percey F. Smith.
Trans. Amer. Math. Soc. 18 (1917), 522-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501083
Errata: “On a theory of linear differential equations in general analysis” [Trans.\ Amer.\ Math.\ Soc. 18 (1917), no. 1, 73–96; 1501063]
T. H. Hildebrandt.
Trans. Amer. Math. Soc. 18 (1917), 540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501084